# SDR AALA202309087503

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 40,546 hours, 4,783 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Part number: 7900102
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO AKL AND LANDED SAFELY. 5 EACH LAVATORY WENT INOPERATIVE WITH SCREEN SAYING FAULT RED.**SUPPLEMENTAL REPORT FOR (AALA202309017503): REMOVED AND REPLACED 3L LAV TOILET PER AMM 38-32-01.** (CLOSED).
